MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a shoulder instability surgery the suture got caught in the anchor and broke while tightening.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the part number ar-3652sp.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Upon visual inspection, it was noted that the anchor/sutures were not returned.No problems were found with the driver.Functional testing was not performed due to damage to the device.The method of bone preparation and the quality of the bone encountered were not provided.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19938125
Report Number1220246-2024-07090
Device Sequence Number20052623
Product Code MBI
UDI-Device Identifier00888867290945
UDI-Public00888867290945
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K130458
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK
Device Catalogue NumberAR-3638-1
Device Lot Number15225116
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown